# SDR DALA2023051904029

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31985
- Aircraft time: 20,161 hours, 7,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9515197) DURING INSPECTION FOUND SEAT 28D WHITE ESCAPE PATH MARKING LIGHT INOP. R/R LED PATHFINDER ESCAPE LIGHT AT SEAT 28D POS. REF PER AMM 33-51. OPS CK OK.
